# SDR DALA12014725638

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 53,837 hours, 18,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY LIGHT WON'T ILLUMINATE.  CHECKED CONDITION OF SOCKET AND WIRE,  FOUND NORMAL.  CLEANED BULB SOCKET CONTACT POINT, OPS CHECKED OK.
